# SDR SWAA2015080442508

- Difficulty date: July 29, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 35,910 hours, 21,020 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER SKIN ALONG RIB CRACKED AT STABILIZER STATION 129.50, 17" AFT OF FORWARD SPAR.  REPAIRED RIB IAW SRM.
